Advice Needed Please!

Northern Beaches kid

New Member
Standard Member
Mar 18, 2015
2
0
1
29
hey,

I am currently taking duromine 40mg which was prescribed by my doctor. I weighed in at 83kgs and it's been 14 days and there has been no shift in my weight. (Extremely bummed).

In addition to Duromine helping me with my weight I was hoping it would give me an additional energy boost to continue my hard training 5 days a week at the gym. Since day 1 on duromine I have felt so lethargic,tired and the last thing I want to do is exercise. I never got the energy that people talk about.. There were a couple of restless nights but not really that much... This is the longest I have been without exercise in 3 months!

I have noticed I don't feel hungry all that often but then I randomly get really bad hunger pains only to find when I eat something small like an apple it's like iv over eaten and feel ill!
I'm really struggling to eat regular meals as I know I need to keep eating so my body doesn't go into starvation mode!! Does anyone have any suggestions for what I should do or why I am feeling so drained?

Thanks so much!
 

Tania J

Active Member
Premium Member
Mar 7, 2014
97
25
28
50
NSW
Did your Dr do a general check up before prescribing this to you? There can be sooooo many reasons for feeling lethargic. Iron deficiency is just one of them. It could also be because you are not eating properly.
Or maybe just your body getting used to it. Try forcing yourself to eat 3 small meals a day and give it a few days and see how you feel then.
If it is not better you may want to check back with your Dr.
I am sorry to hear you had this let down. Remember when I first started it really feels as if it is the start to a new life!!! I took D for 5 days and then left it for a week before starting again and after that it is all good.
Good luck;);)
 

Northern Beaches kid

New Member
Standard Member
Mar 18, 2015
2
0
1
29
Thanks for your response! Yes I had a general check up and all was fine in his opinion. I am feeling a little more energetic now (yay!) but still no shift in my weight. I attempted the gym a couple of days ago doing some simple weight training and only lasted half an hour as I just felt so dizzy(for a good 30 seconds after each rep) that I thought it probably wasn't good to continue just in case it got worse! I assume the dizziness is from the high dosage mixed with low energy!

I Am eating more now but still having the hunger pains then over eating feeling. Did you get this ?

How long were you taking D before you began losing weight?

Thanks again! :)